# SDR 20010403CW005

- Difficulty date: February 9, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N66U
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600489
- Engine: Pwa JT15D5
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Chafed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THAT WHEN CONTROL COLUMN IS PULLED BACK AND AILERONS ARE OPERATED, THE BALLANCE CABLE ON CONTROL COLUMNS ARE RUBBING INTO LANDING GEAR UP HYDRAULIC LINE.  LOCATION-UNDER COPILOTS FLOOR PANEL.  PROLONGED USE LIKE THIS CAN CAUSE HYDRAULIC LINE FAILURE AND LOSS OF FLUID.  MUST REFORM HYDRAULIC LINE FOR CLEARANCE.
